Repositorio de producción científica de la Universidad de Sevilla

Probabilistic Representation of Solutions for Quasi-Linear Parabolic Pde Via Fbsde with Reflecting Boundary Conditions

Opened Access Probabilistic Representation of Solutions for Quasi-Linear Parabolic Pde Via Fbsde with Reflecting Boundary Conditions

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Marín Rubio, Pedro
Real Anguas, José
Departamento: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Fecha: 2010
Publicado en: Boletín de la Sociedad Española de Matemática Aplicada, 51, 109-116
Tipo de documento: Artículo
Resumen: A probabilistic representation of the solution (in the viscosity sense) of a quasi-linear parabolic PDE system with non-lipschitz terms and a Neumann boundary condition is given via a fully coupled forward-backward stochastic differential equation with a reflecting term in the forward equation. The extension of previous results consists on the relaxation on the Lipschitz assumption on the drift coefficient of the forward equation, using a previous result of the authors.
Cita: Marín Rubio, P. y Real Anguas, J. (2010). Probabilistic Representation of Solutions for Quasi-Linear Parabolic Pde Via Fbsde with Reflecting Boundary Conditions. Boletín de la Sociedad Española de Matemática Aplicada, 51, 109-116.
Tamaño: 303.5Kb
Formato: PDF

URI: http://hdl.handle.net/11441/25937

DOI: http://dx.doi.org/10.1007/BF03322561

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Atribución-NoComercial-SinDerivadas 4.0 España

Este registro aparece en las siguientes colecciones